Acute reversible ataxo-myoclonic encephalopathy with flecainide therapy.

Détails

ID Serval
serval:BIB_2A5C1FC72F3A
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Titre
Acute reversible ataxo-myoclonic encephalopathy with flecainide therapy.
Périodique
Schweizer Archiv Für Neurologie Und Psychiatrie
Auteur(s)
Ghika J., Goy J.J., Naegeli C., Regli F.
ISSN
0258-7661 (Print)
ISSN-L
0258-7661
Statut éditorial
Publié
Date de publication
1994
Volume
145
Numéro
1
Pages
4-6
Langue
anglais
Notes
Publication types: Case Reports ; Journal Article
Publication Status: ppublish
Résumé
A 73 year-old patient with Wolff-Parkinson-White syndrome and paroxysmic supraventricular tachycardia developed an acute reversible encephalopathy within 15 days of initiation of flecainide. The clinical picture was characterized by visual hallucinations, agitation, anxiety, but no disorientation, and a severe cerebello-myoclonic syndrome with total inability to stand up and walk, which was fully reversible on discontinuing the medication.
Mots-clé
Aged, Cerebellar Ataxia/chemically induced, Drug Interactions, Drug Therapy, Combination, Flecainide/administration & dosage, Flecainide/adverse effects, Humans, Male, Myoclonus/chemically induced, Neurologic Examination/drug effects, Risk Factors, Tachycardia, Supraventricular/drug therapy, Wolff-Parkinson-White Syndrome/drug therapy
Pubmed
Création de la notice
25/01/2008 12:45
Dernière modification de la notice
03/03/2018 15:23
Données d'usage